Jae Choon Cha
Jae Choon Cha
Department of Mathematics, POSTECH
postech.ac.kr의 이메일 확인됨 - 홈페이지
제목인용연도
An identity-based signature from gap Diffie-Hellman groups
JC Cha, JH Cheon
Public Key Cryptography—PKC 2003, 18-30, 2002
1204*2002
Knotinfo: Table of knot invariants
JC Cha, C Livingston
web page, June 5, 2009
313*2009
An efficient implementation of braid groups
JC Cha, KH Ko, SJ Lee, JW Han, JH Cheon
Advances in Cryptology—ASIACRYPT 2001, 144-156, 2001
1402001
Fibred knots and twisted Alexander invariants
J Cha
Transactions of the American Mathematical Society 355 (10), 4187-4200, 2003
562003
The structure of the rational concordance group of knots
JC Cha
Memoirs of the American Mathematical Society 189, 2007
442007
Link concordance, homology cobordism, and Hirzebruch-type defects from iterated p-covers
JC Cha
Journal of the European Mathematical Sociery (JEMS) 12 (3), 555-610, 2010
35*2010
Algebraic and Heegaard–Floer invariants of knots with slice Bing doubles
JC Cha, C Livingston, D Ruberman
Mathematical Proceedings of the Cambridge Philosophical Society 144 (2), 403-410, 2008
332008
Topological minimal genus and -signatures
JC Cha
Algebraic and Geometric Topology 8, 885-909, 2008
312008
-signatures, homology localization, and amenable groups
JC Cha, KE Orr
Arxiv preprint arXiv:0910.3700, 2009
232009
Signatures of links in rational homology spheres
JC Cha, KH Ko
Topology 41 (6), 1161-1182, 2002
232002
LinkInfo: Table of knot invariants
JC Cha, C Livingston
URL http://www. indiana. edu/~ linkinfo, 2015
222015
Amenable L2-Theoretic Methods and Knot Concordance
JC Cha
International Mathematics Research Notices 2014 (17), 4768-4803, 2014
202014
Knot signature functions are independent
J Cha, C Livingston
Proceedings of the American Mathematical Society 132 (9), 2809-2816, 2004
192004
Twisted torsion invariants and link concordance
JC Cha, S Friedl
Forum Mathematicum 25 (3), 471-504, 2013
182013
Covering link calculus and iterated Bing doubles
JC Cha, T Kim
Geometry and Topology 12, 2173-2201, 2008
182008
Symmetric Whitney tower cobordism for bordered 3-manifolds and links
JC Cha
Transactions of the American Mathematical Society 366 (6), 3241-3273, 2014
172014
The cobordism group of homology cylinders
JC Cha, S Friedl, T Kim
Compositio Mathematica 147 (3), 914-942, 2011
172011
On equivariant slice knots
JC Cha, KH Ko
Procedings of the American Mathematical Society 127 (7), 2175-2182, 1999
171999
Injectivity theorems and algebraic closures of groups with coefficients
JC Cha
Proceedings of the London Mathematical Society 96 (1), 227-250, 2007
162007
Signature invariants of links from irregular covers and non-abelian covers
JC Cha, KH Ko
Mathematical Proceedings of the Cambridge Philosophical Society 127 (1), 67-81, 1999
161999
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–20